# SDR AALA201607069010

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 56,810 hours, 24,275 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEFT HAND WING TANK PUMP 1 LOW PRESSURE ECAM MESSAGE.  REPLACED FUEL PUMP PRESSURE SWITCH 23QA PER AMM 28-21-15.
